Translator Disclaimer
November 2019 A sufficient condition for C1-smoothness of the conjugation between piecewise smooth circle homeomorphisms
H. Akhadkulov, M. S. Noorani, H. Ibrahim, S. Akhatkulov
Ann. Funct. Anal. 10(4): 562-569 (November 2019). DOI: 10.1215/20088752-2019-0014

Abstract

Let T1 and T2 be two piecewise smooth circle homeomorphisms with countably many break points and identical irrational rotation number. We provide a sufficient condition for C1-smoothness of the conjugation between T1 and T2.

Citation

Download Citation

H. Akhadkulov. M. S. Noorani. H. Ibrahim. S. Akhatkulov. "A sufficient condition for C1-smoothness of the conjugation between piecewise smooth circle homeomorphisms." Ann. Funct. Anal. 10 (4) 562 - 569, November 2019. https://doi.org/10.1215/20088752-2019-0014

Information

Received: 12 August 2018; Accepted: 23 February 2019; Published: November 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07126073
MathSciNet: MR4026369
Digital Object Identifier: 10.1215/20088752-2019-0014

Subjects:
Primary: 37E10
Secondary: 37C15, 37C40

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • November 2019
Back to Top